# SDR AU001227

- Difficulty date: December 12, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 195CL
- Condition: Missing
- Location: Wing To Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING TO BODY FAIRING PANEL 195CL MISSING.
